# SDR DALA2023011300275

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL 2 EAS BSTA 720/740 AT S-28R AND S-28L.  INTERCOSTAL BTW STA 720 TO STA 740 AT S-28R WAS REPLACED AND INTERCOSTAL BTW STA 720 TO STA 740 AT S-28L WAS REPAIRED PER  SRM (ET) (HFEC) WAS ACCOMPLISHED ON INTERCOSTAL BTW STA 720 TO STA 740 AT S-28L, NO CRACKS WERE FOUND ON EDGE OF TRIMMED AREA PER & NDT MANUAL.
